Skip to content

Research at St Andrews

Para-orthogonal polynomials from constant Verblunsky coefficients

Research output: Contribution to journalArticle

Standard

Para-orthogonal polynomials from constant Verblunsky coefficients. / Costa, M.S.; Lamblém, R.L.; McCabe, J.H.; Sri Ranga, A.

In: Journal of Mathematical Analysis and Applications, Vol. 426, No. 2, 15.06.2015, p. 1040-1060.

Research output: Contribution to journalArticle

Harvard

Costa, MS, Lamblém, RL, McCabe, JH & Sri Ranga, A 2015, 'Para-orthogonal polynomials from constant Verblunsky coefficients', Journal of Mathematical Analysis and Applications, vol. 426, no. 2, pp. 1040-1060. https://doi.org/10.1016/j.jmaa.2015.02.005

APA

Costa, M. S., Lamblém, R. L., McCabe, J. H., & Sri Ranga, A. (2015). Para-orthogonal polynomials from constant Verblunsky coefficients. Journal of Mathematical Analysis and Applications, 426(2), 1040-1060. https://doi.org/10.1016/j.jmaa.2015.02.005

Vancouver

Costa MS, Lamblém RL, McCabe JH, Sri Ranga A. Para-orthogonal polynomials from constant Verblunsky coefficients. Journal of Mathematical Analysis and Applications. 2015 Jun 15;426(2):1040-1060. https://doi.org/10.1016/j.jmaa.2015.02.005

Author

Costa, M.S. ; Lamblém, R.L. ; McCabe, J.H. ; Sri Ranga, A. / Para-orthogonal polynomials from constant Verblunsky coefficients. In: Journal of Mathematical Analysis and Applications. 2015 ; Vol. 426, No. 2. pp. 1040-1060.

Bibtex - Download

@article{3e58bfccdb884eb1819073a111cc9097,
title = "Para-orthogonal polynomials from constant Verblunsky coefficients",
abstract = "Orthogonal polynomials on the unit circle associated with constant Verblunsky coefficients are also known as Geronimus polynomials. We consider the properties of some special sequences of para-orthogonal polynomials that follow from the Geronimus polynomials and, as applications, obtain information concerning certain associated quadrature rules and also other related orthogonal polynomials. Positive chain sequences play an important role in our study.",
keywords = "Orthogonal polynomials on the unit circle, Constant Verblunsky coefficients, Para-orthogonal polynomials, Positive chain sequences",
author = "M.S. Costa and R.L. Lambl{\'e}m and J.H. McCabe and {Sri Ranga}, A.",
year = "2015",
month = "6",
day = "15",
doi = "10.1016/j.jmaa.2015.02.005",
language = "English",
volume = "426",
pages = "1040--1060",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Para-orthogonal polynomials from constant Verblunsky coefficients

AU - Costa, M.S.

AU - Lamblém, R.L.

AU - McCabe, J.H.

AU - Sri Ranga, A.

PY - 2015/6/15

Y1 - 2015/6/15

N2 - Orthogonal polynomials on the unit circle associated with constant Verblunsky coefficients are also known as Geronimus polynomials. We consider the properties of some special sequences of para-orthogonal polynomials that follow from the Geronimus polynomials and, as applications, obtain information concerning certain associated quadrature rules and also other related orthogonal polynomials. Positive chain sequences play an important role in our study.

AB - Orthogonal polynomials on the unit circle associated with constant Verblunsky coefficients are also known as Geronimus polynomials. We consider the properties of some special sequences of para-orthogonal polynomials that follow from the Geronimus polynomials and, as applications, obtain information concerning certain associated quadrature rules and also other related orthogonal polynomials. Positive chain sequences play an important role in our study.

KW - Orthogonal polynomials on the unit circle

KW - Constant Verblunsky coefficients

KW - Para-orthogonal polynomials

KW - Positive chain sequences

U2 - 10.1016/j.jmaa.2015.02.005

DO - 10.1016/j.jmaa.2015.02.005

M3 - Article

VL - 426

SP - 1040

EP - 1060

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -

Related by author

  1. A Characterization of L-orthogonal Polynomials from Three Term Recurrence Relations

    Bracciali, C. F., Lamblem, R. L., McCabe, J. H. & Sri Ranga, A., Jan 2011, In : Acta Applicandae Mathematicae. 113, 1, p. 116 16 p.

    Research output: Contribution to journalArticle

  2. On the two point Padé table for a distribution

    De Andrade, EXL. & McCabe, J. H., Jul 2003, In : Rocky Mountain Journal of Mathematics. 33, 2, p. 545-566 22 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Marstrand's Theorem revisited: projecting sets of dimension zero

    Beresnevich, V., Falconer, K., Velani, S. & Zafeiropoulos, A., 15 Apr 2019, In : Journal of Mathematical Analysis and Applications. 472, 2, p. 1820-1845 26 p.

    Research output: Contribution to journalArticle

  2. Mixed moments and local dimensions of measures

    Olsen, L. O. R., 1 Sep 2016, In : Journal of Mathematical Analysis and Applications. 441, 1, p. 45-56 12 p.

    Research output: Contribution to journalArticle

  3. A Hölder-type inequality on a regular rooted tree

    Falconer, K. J., 15 Mar 2015, In : Journal of Mathematical Analysis and Applications. 423, 2, p. 913-923 11 p.

    Research output: Contribution to journalArticle

  4. A note on the 1-prevalence of continuous images with full Hausdorff dimension

    Fraser, J. M. & Hyde, J. T., 2015, In : Journal of Mathematical Analysis and Applications. 421, 2, p. 1713-1720 8 p.

    Research output: Contribution to journalArticle

ID: 172486893

Top